# SDR FDEA202205161404

- Difficulty date: May 16, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 34,259 hours, 18,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: A52171851001
- Part serial: CS1886
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR - FRAME SEGMENT AT FR14C FOUND 1EA CRACK COMPLIED WITH FEDEX EA: 6-5210-T0368735 PT1, EA TITLE: DOORS - PASSENGER/CREW -   LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1 DOOR - RSC TRACKING.   REPAIRED RH FWD PAX DOOR - FRAME SEGMENT AT FR14C . THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
